# SDR DL73K021341

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 42,068 hours, 33,598 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Check Valve
- Condition: Leaking
- Location: Lav Servie
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RIGHT HORIZONTAL STABILIZER LEADING EDGE DENTED.  SUSPECT DAMAGE FROM BLUE ICE CAUSED BY LEAKING FWD LAV      SERVICE PANEL.  REPLACED STAB L/E ASSY AND REPLACED LAV SERVICE LINE CHECK VALVE.
